Zeros of derivatives of strictly non-real meromorphic functions

Research output: Contribution to journalArticlepeer-review

Abstract

Let f be a meromorphic non-entire function in the plane, and suppose that for every n ≥ 0, the derivative f(n) has only real zeros. We have proved that then f is rational and of a special form, and that all possibilities can be listed. In this paper we prove that part of this result which is related to properties of strictly non-real functions.

Original languageEnglish (US)
Pages (from-to)39-74
Number of pages36
JournalAnnales Academiae Scientiarum Fennicae Mathematica
Volume22
Issue number1
StatePublished - Dec 1 1997

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Zeros of derivatives of strictly non-real meromorphic functions'. Together they form a unique fingerprint.

Cite this